# SDR UALA2010020800499

- Difficulty date: February 6, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 52,963 hours, 19,450 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Part number: MXP80111600U
- Part serial: 25275
- Condition: Leaking
- Location: Captain'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT O2 BOX EXTENDED TO FAR TEST BUTTON WILL NOT ENGAGE PIN FOR VALVE.  R & R CAPT'S OXYGEN BOX.  OPS CHECKED GOOD.  NO DROP IN PSI NOTED.
